Jump to content
Jcoheny

Jcoheny -- How long does it take for body to recover from pristiq

Recommended Posts

Jcoheny

How long can it take for you r body to fully recover from pristiq. I've been off for 12 days did a every other day taper for two weeks then stopped. I had the zaps then started to feel a little better, now I am so tired and lethargic. It comes and goes, I am also shaky and feel out of it, my doctor said it should take about two weeks I'm not seeing the light yet. What does pristiq do to your body.

Share this post


Link to post
Altostrata

Welcome, Jcoheny. Thanks for joining us. I moved your first post here as your Introduction.

 

Here's some information What is antidepressant withdrawal syndrome?

 

Also see Tips for tapering off Pristiq (desvenlafaxine)

 

You may have come off Pristiq too fast, understandable since the options for tapering are almost non-existent. Do you have any Pristiq left?

Share this post


Link to post
Jcoheny

Yes but I am not planning on taking it again I really want it done,

Share this post


Link to post
Jcoheny

Is it normal to feel shaky tired, off balance, wired jittery, lethargic two weeks off shouldn't it start to fade

Share this post


Link to post
xDebbiejo

Hi Jcoheny

 

Sorry for the way you are feeling and do hope you will read the links that Alto has posted for you.

These will explain what to do if you want to heal!

 

You came off way too quick that is why you are feeling the way you are.

 

If you want to feel better, you need to take Alto's advice!

 

I too came off AD's too fast and I couldn't cope with the WD symptoms so I went back on a small dose and am tapering really slowly so my brain can cope and I don't get any symptoms.

 

You are in the right place to learn how to come off AD's safely with minimum risk to your nervous system.

 

I hope you make the right decision for you.

 

Debbie x

Share this post


Link to post
Altostrata

Doctors like to believe that withdrawal symptoms are trivial and go away after a few weeks. That isn't always true.

 

If your withdrawal symptoms are increasing, taking a little Pristiq (or possibly Effexor) may eliminate them. Then you can taper more slowly off that little bit.

 

Otherwise, you may have withdrawal symptoms for many months.

 

Please read the links posted above.

Share this post


Link to post
MidnightBlue

I'm four weeks off and still recovering. I'm better, but still have symptoms. Check out my introduction post under 'Kelly.'

Share this post


Link to post
tezza

Hi Jcoheny,

 

Welcome aboard. I agree with everything Debbie said. Please take advice from Alto, you won't be sorry you did.

 

Hugs,

 

Tezza

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy